# SDR SWIA202002248794

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fastener
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE ON LOWER SERVICE DOOR MOUNTS ON FUSELAGE, (8 EACH)   (C-CHECK) RO 2/20/2020   REMOVED CORRODED HARDWARE, CLEANED AREA, INSTALLED NEW HARDWARE IAW CRJ 200 AMM SECTION, SAFETY WIRED HARWARE IAW CRJ 200 SERIES STANDARD PRACTICES SECTION.
